Inverse Stackelberg Solutions for Games with Many Followers

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Article number151
Number of pages9
JournalOpen Mathematics
Volume6
Issue number9
DOIs
Publication statusPublished - Sep 2018

Keywords

  • inverse Stackelberg games
  • incentives
  • differential games
  • INFORMATION
  • EXISTENCE

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{149458b0424548a1b1e7fd6a9f613b53,
title = "Inverse Stackelberg Solutions for Games with Many Followers",
keywords = "inverse Stackelberg games, incentives, differential games, INFORMATION, EXISTENCE",
author = "Yurii Averboukh",
year = "2018",
month = "9",
doi = "10.3390/math6090151",
language = "English",
volume = "6",
journal = "Open Mathematics",
issn = "2227-7390",
publisher = "Multidisciplinary Digital Publishing Institute (MDPI)",
number = "9",

}

Inverse Stackelberg Solutions for Games with Many Followers. / Averboukh, Yurii.

In: Open Mathematics, Vol. 6, No. 9, 151, 09.2018.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Inverse Stackelberg Solutions for Games with Many Followers

AU - Averboukh, Yurii

PY - 2018/9

Y1 - 2018/9

KW - inverse Stackelberg games

KW - incentives

KW - differential games

KW - INFORMATION

KW - EXISTENCE

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000448141200010

U2 - 10.3390/math6090151

DO - 10.3390/math6090151

M3 - Article

VL - 6

JO - Open Mathematics

JF - Open Mathematics

SN - 2227-7390

IS - 9

M1 - 151

ER -